# SDR DL76P070905

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,864 hours, 20,210 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 7705401
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG EEC MODE MESSAGE, RETURN TO BLOCK.  T/S PER FIM REPLACED RELAYS K403 AND K670 RAN ENG MESSAGE ERASED.
